# SDR CA120412004

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 61,586 hours
- Engine: Pwa JT8D9A
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 10608783
- Condition: Failed
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON LIFT OFF, THE ACFT STICK SHAKER ACTIVATED.  THE CREW RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE ANGLE OF ATTACK SENSOR AND THE ACFT WAS RETURNED TO SERVICE.
